ASYMPTOTIC SOLUTION OF DIRAC EQUATION

被引:116
作者
RUBINOW, SI
KELLER, JB
机构
来源
PHYSICAL REVIEW | 1963年 / 131卷 / 06期
关键词
D O I
10.1103/PhysRev.131.2789
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:2789 / &
相关论文
共 8 条
[1]   PRECESSION OF THE POLARIZATION OF PARTICLES MOVING IN A HOMOGENEOUS ELECTROMAGNETIC FIELD [J].
BARGMANN, V ;
MICHEL, L ;
TELEGDI, VL .
PHYSICAL REVIEW LETTERS, 1959, 2 (10) :435-436
[2]   MESURE DE LA POLARISATION DES ELECTRONS RELATIVISTES [J].
BOUCHIAT, C ;
MICHEL, L .
NUCLEAR PHYSICS, 1958, 5 (03) :416-434
[3]  
BROGLIE LD, 1952, THEORIE PARTICULES S, P128
[4]  
BROGLIE LD, 1952, THEORIE PARTICULES S, P132
[5]   ASYMPTOTIC SOLUTION OF EIGENVALUE PROBLEMS [J].
KELLER, JB .
ANNALS OF PHYSICS, 1960, 9 (01) :24-75
[6]   CORRECTED BOHR-SOMMERFELD QUANTUM CONDITIONS FOR NONSEPARABLE SYSTEMS [J].
KELLER, JB .
ANNALS OF PHYSICS, 1958, 4 (02) :180-188
[7]  
Pauli W., 1932, HELV PHYS ACTA, V5, P179
[8]   QUASI-CLASSICAL THEORY OF A RELATIVISTIC SPINNING ELECTRON [J].
SCHILLER, R .
PHYSICAL REVIEW, 1962, 128 (03) :1402-&